# SDR USAA020461

- Difficulty date: November 16, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 12,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FLOORBEAM CORRODED 1 SQUARE INCH, UPPER SURFACE FLOORBEAM Y1292 AT FRAME 16.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-11-15.  (M)
